# SDR CALA2017051501453

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 57,822 hours, 18,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT GND ILLUM EMERGENCY LIGHT INOP. RELAMPED RIGHT GND ILLUMINATION EMERGENCY LIGHT REF AMM 33- 51-04-960-801. OPS CHECKED GOOD.
